# SDR RAIA2010040500002

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 16,016 hours, 14,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED THE LEFT OVERWING EXIT IDENTIFIER AS BEING INOPERATIVE.  PRIOR TO FLIGHT, MAINTENANCE INSPECTED THE LIGHT ASSEMBLY AND FOUND THE CONNECTOR TO BE LOOSE.  THE CONNECTOR WAS RECONNECTED AND THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS GOOD.
